Q. Shall I continue the treatment advised by my doctor for hip joint pain?

Answered by
Dr. Atul Prakash
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 08, 2016 and last reviewed on: Oct 15, 2020

Hi doctor,

I am a 63 year old male. I had polio affected right leg, but have been leading a normal life since then. Recently, I developed pain in the right thigh joint, but able to walk normally. In some positions, it is painful. I have got my MRI study of the hip joint. The report is enclosed herewith. The doctor has suggested physiotherapy IFT and IPT for 10 days and put on medication for seven days. As I am working, he advised 10 days rest. The medicines are Tolagin 4 mg X1 for seven days, Miofree 8 mg once daily for seven days and Pantodac 40 mg twice daily for seven days.

#

Hello,

Welcome to icliniq.com.

I would have been in a better position to answer your query if I had seen the plain x-ray of pelvis films and MRI films rather than just a report.

  • From the description of your symptoms and the MRI report, it seems that you have an arthritic right hip joint, though I cannot comment on the degree of arthritis without seeing the films.
  • The fact that the hip has become symptomatic for the first time, I will continue with the anti-inflammatory tablets and physiotherapy for at least three weeks to see the response.
  • I must add that the arthritic joints have a habit of flaring up and you should expect similar and more frequent episodes in the future.
  • You also need to learn to live with the problem such as avoiding low chairs, stepping heavy while coming down stairs, twisting, etc.

Revert back with the x-ray report to an orthopaedician and traumatologist online --> https://www.icliniq.com/ask-a-doctor-online/orthopaedician-and-traumatologist

Hi doctor,

As advised, I will continue with physiotherapy. The only thing is that I am working as a consultant; hence have to go to the office steps. But, normally I avoid climbing. Apart from anti-inflammatory tablets, you suggest whether I have to take any other tablets. I have been taking Omega 369 since. Sometime, I had knee pain. Now, I do not have the same as I do some yogasanas.

#

Hello,

Welcome back to icliniq.com.

  • I request you continue the treatment for at least two weeks to know your response to the treatment. Then, we can decide further modification of treatment.

For further information consult an orthopaedician and traumatologist online --> https://www.icliniq.com/ask-a-doctor-online/orthopaedician-and-traumatologist


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


My father is having continuous hip pain. How to evaluate this?

Query: Hi doctor, My father is having a continuous pain in his hip for the past four months. The pain can only be ease by consuming painkillers. The pain has prevented him from walking by himself. Most of the time, he cannot sleep throughout the night because of the pain. He is a diabetic and on regular In...  Read Full »

When can physiotherapy be started after bilateral hip replacement surgery?

Query: Hi doctor, I had bilateral hip replacement surgery done recently. The right hip was replaced last month, and the left hip was replaced this month. Is it advisable to do physiotherapy now?  Read Full »

Can you reverse avascular necrosis?

Query: Hi doctor, I have pain in thighs, hip joints and legs for more than a year. Reports indicate avascular necrosis stage 3. Doctor has recommended me hip replacement. I am really scared of this. Because I did a lot of research on internet about this. I got to know a lot of restriction and risk of dislo...  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask an Orthopaedician & Traumatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.